# SDR CALA2019042900668

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 80,292 hours, 31,213 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR ECAM CAME ON SHORTLY AFTER LIFTOFF FROM SRQ FOUND DOOR PROX SWITCH MOUNTING SURFACE BENT. ADJUSTED PROX SWITCH FOR AFT CARGO DOOR. PER AMM 52-71-12. OPENED AND CLOSED DOOR SEVERAL TIMES. DOOR OPEN AND CLOSE INDICATION FUNCTIONS ARE NORMAL
